Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 285051, 22 pages
http://dx.doi.org/10.1155/2012/285051
Research Article

Interval Oscillation Criteria for Super-Half-Linear Impulsive Differential Equations with Delay

1Department of Mathematics, Xinzhou Teachers University, Shanxi Xinzhou 034000, China
2Department of Mathematics, Guangdong Ocean University, Guangdong Zhanjiang 524088, China
3Department of Mathematics, Hechi University, Guangxi Yizhou 546300, China

Received 25 April 2012; Accepted 2 July 2012

Academic Editor: Alfredo Bellen

Copyright © 2012 Zhonghai Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshimikantham, D. D. Bainov, and P. S. Simieonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  2. D. D. Bainov and P. S. Simieonov, Impulsive Differential Equations: Periodic Solution and Applications,, Longman, London, UK, 1993.
  3. K. Gopalsamy and B. G. Zhang, “On delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 139, no. 1, pp. 110–122, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Zhang, A. Zhao, and J. Yan, “Oscillation criteria for impulsive delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 205, no. 2, pp. 461–470, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Zhao and J. Yan, “Necessary and sufficient conditions for oscillations of delay equations with impulses,” Applied Mathematics Letters, vol. 10, no. 1, pp. 23–29, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. H. Shen and J. S. Yu, “A nonoscillation result for delay differential equations with impulses,” Annals of Differential Equations, vol. 10, no. 2, pp. 201–207, 1994. View at Google Scholar · View at Zentralblatt MATH
  7. L. Berezansky and E. Braverman, “On oscillation of a second order impulsive linear delay differential equation,” Journal of Mathematical Analysis and Applications, vol. 233, no. 1, pp. 276–300, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Peng and W. Ge, “Oscillation criteria for second-order nonlinear differential equations with impulses,” Computers and Mathematics with Applications, vol. 39, no. 5-6, pp. 217–225, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Peng, “Oscillation caused by impulses,” Journal of Mathematical Analysis and Applications, vol. 255, no. 1, pp. 163–176, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Özbekler and A. Zafer, “Forced oscillation of super-half-linear impulsive differential equations,” Computers and Mathematics with Applications, vol. 54, no. 6, pp. 785–792, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Özbekler and A. Zafer, “Interval criteria for the forced oscillation of super-half-linear differential equations under impulse effects,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 59–65, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. X. Liu and Z. Xu, “Oscillation criteria for a forced mixed type Emden-Fowler equation with impulses,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 283–291, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. X. Liu and Z. Xu, “Oscillation of a forced super-linear second order differential equation with impulses,” Computers and Mathematics with Applications, vol. 53, no. 11, pp. 1740–1749, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. Özbekler and A. Zafer, “Oscillation of solutions of second order mixed nonlinear differential equations under impulsive perturbations,” Computers and Mathematics with Applications, vol. 61, no. 4, pp. 933–940, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Z. Guo, X. Zhou, and W. Ge, “Interval oscillation criteria for second-order forced impulsive differential equations with mixed nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 381, no. 1, pp. 187–201, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Huang and W. Feng, “Forced oscillations for second order delay differential equations with impulses,” Computers and Mathematics with Applications, vol. 59, no. 1, pp. 18–30, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. A. El-Sayed, “An oscillation criterion for a forced second order linear differential equation,” Proceedings of the American Mathematical Society, vol. 118, no. 3, pp. 813–817, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. S. W. Wong, “Oscillation criteria for a forced second-order linear differential equation,” Journal of Mathematical Analysis and Applications, vol. 231, no. 1, pp. 235–240, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Ch. G. Philos, “Oscillation theorems for linear differential equations of second order,” Archiv der Mathematik, vol. 53, no. 5, pp. 482–492, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. R. P. Agarwal, D. R. Anderson, and A. Zafer, “Interval oscillation criteria for second-order forced delay dynamic equations with mixed nonlinearities,” Computers and Mathematics with Applications, vol. 59, no. 2, pp. 977–993, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge, UK, 1964.
  22. Q. Kong, “Interval criteria for oscillation of second-order linear ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 229, no. 1, pp. 258–270, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH